Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Loss of appetite, joints and back pain, brownish spots on the body. Diagnosed with scoliosis. Any suggestions?

I have been feeling very tired lately. Very unlike myself. I have been getting more and morevof these light brown spots all over my body most of them bring on my chest back and legs. They are noticeably different from my normal moles . Alot of mornings I wake up drenched in sweat. Major loss of appetite , joint and back pain . Was just diagnosed with scoliosis . I ve been back and forth with the. Mydoctors for months upon months over all of my symptoms and still no real answers. My blood looks fine so they say... occasionally I feel like I m going to die my heart feels like its not pumping enough blood and is just gong to stop please help.
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for asking.

Tiredness,sweating, loss of appetite can be related to mood disorder.

I think you are suffering from panic disorder/ Mood disorder as none of the routine tests are able to identify your problem.

I will advise you to consult a psychologist to see if anxiety is the cause.

Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor